0
2013
Impact Factor

A. Giacobbe

Publications:

Giacobbe A.
Infinitesimally Stable and Unstable Singularities of 2-Degrees of Freedom Completely Integrable Systems
2007, vol. 12, no. 6, pp.  717-731
Abstract
In this article we give a list of 10 rank zero and 6 rank one singularities of 2-degrees of freedom completely integrable systems. Among such singularities, 14 are the singularities that satisfy a non-vanishing condition on the quadratic part, the remaining 2 are rank 1 singularities that play a role in the geometry of completely integrable systems with fractional monodromy. We describe which of them are stable and which are unstable under infinitesimal completely integrable deformations of the system.
Keywords: singularities, completely integrable systems, bifurcation diagrams, infinitesimal deformations, cusps, local normal forms
Citation: Giacobbe A.,  Infinitesimally Stable and Unstable Singularities of 2-Degrees of Freedom Completely Integrable Systems, Regular and Chaotic Dynamics, 2007, vol. 12, no. 6, pp. 717-731
DOI:10.1134/S1560354707060123
Fasso F., Giacobbe A., Sansonetto N.
Periodic flows, rank-two Poisson structures, and nonholonomic mechanics
2005, vol. 10, no. 3, pp.  267-284
Abstract
It has been recently observed that certain (reduced) nonholonomic systems are Hamiltonian with respect to a rank-two Poisson structure. We link the existence of these structures to a dynamical property of the (reduced) system: its periodicity, with positive period depending continuously on the initial data. Moreover, we show that there are in fact infinitely many such Poisson structures and we classify them. We illustrate the situation on the sample case of a heavy ball rolling on a surface of revolution.
Keywords: Poisson structures, non-holonomic systems, periodic flows
Citation: Fasso F., Giacobbe A., Sansonetto N.,  Periodic flows, rank-two Poisson structures, and nonholonomic mechanics , Regular and Chaotic Dynamics, 2005, vol. 10, no. 3, pp. 267-284
DOI:10.1070/RD2005v010n03ABEH000315

Back to the list